Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have light-headiness, diarrhea and nausea. Heart rate increases. EKG and blood work fine. Recommendations?

This is the third day of having episodes of lightheadiness (not dizzyness); last night I went to the ER, my blood pressure was 178/109 but my EKG and blood work (electrolytes) came back fine, they said my EKG was boring . The Dr. said it could be viral related but that was too hard to pinpoint and sent me home. I felt better then today, it all started over again. My pulse has been running between 103 (once) to 78, avg 83, I am still getting bouts of lightheadiness. and I think I am starting to have bouts of diahreia, I have been on a cleansing diet so not sure if that is related but I have read it can be...also get naseuas during the spells. can this still be my heart and if so, why did everything come out fine? I don go see my Dr. until next Tues.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having light headedness diarrhea and nausea with increase in heart rate and a normal EKG with normal electrolytes are sure signs that you are having no problems with the heart but seem to have an issue with your nervous system. It is not unusual to have these symptoms an Parkinson's disease and I recommend that you get yourself tested. In the meantime if you have any serious symptoms I recommend that you go to visit with your ER doctor.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor